Telaprevir/Peginterferon/Ribavirin 3 剤併用療法施行中に急性腎炎を発症し, Telaprevir の再投与により再燃を来たした1例  [in Japanese] A case of acute pancreatitis induced by telaprevir in the anti-HCV treatment with peginterferon and ribavirin  [in Japanese]

Access this Article

Search this Article

Author(s)

    • 松下 美紗子 MATSUSHITA Misako
    • 慶應義塾大学医学部消化器内科 Division of Gastroenterology & Hepatology, Department of Internal Medicine, School of Medicine, Keio University
    • 海老沼 浩利 EBINUMA Hirotoshi
    • 慶應義塾大学医学部消化器内科 Division of Gastroenterology & Hepatology, Department of Internal Medicine, School of Medicine, Keio University
    • 南 和志 MINAMI Kazushi
    • 慶應義塾大学医学部消化器内科 Division of Gastroenterology & Hepatology, Department of Internal Medicine, School of Medicine, Keio University
    • 南 一洋 MINAMI Kazuhiro
    • 慶應義塾大学医学部消化器内科 Division of Gastroenterology & Hepatology, Department of Internal Medicine, School of Medicine, Keio University
    • 中本 伸宏 NAKAMOTO Nobuhiro
    • 慶應義塾大学医学部消化器内科 Division of Gastroenterology & Hepatology, Department of Internal Medicine, School of Medicine, Keio University
    • 船越 信介 FUNAKOSHI Shinsuke
    • 慶應義塾大学医学部消化器内科 Division of Gastroenterology & Hepatology, Department of Internal Medicine, School of Medicine, Keio University
    • 金井 隆典 KANAI Takanori
    • 慶應義塾大学医学部消化器内科 Division of Gastroenterology & Hepatology, Department of Internal Medicine, School of Medicine, Keio University
    • 齋藤 英胤 SAITO Hidetsugu
    • 慶應義塾大学医学部消化器内科 Division of Gastroenterology & Hepatology, Department of Internal Medicine, School of Medicine, Keio University
    • 日比 紀文 HIBI Toshifumi
    • 慶應義塾大学医学部消化器内科 Division of Gastroenterology & Hepatology, Department of Internal Medicine, School of Medicine, Keio University

Abstract

症例は肝細胞癌治療歴のあるC型慢性肝炎の61歳男性.初回治療としてTelaprevir(TPV)・Peginterferon(PEG-IFN)・Ribavirin(RBV)の3剤併用療法を開始後第17病日に急性膵炎を発症した.TPVを中止,PEG-IFN/RBVの投与を継続しつつ,抗生剤・蛋白分解酵素等にて保存的に加療し,改善を認めた.しかし,その後陰性化していたHCV-RNAが陽転したため,十分なインフォームドコンセントのもと,TPVの投与を再開した.再開10日目に,膵炎の再燃をきたし,再度入院の上保存的に加療した.本例は再投与の結果からTPVによる薬剤性膵炎と確定診断ができる.今後C型慢性肝炎に対する抗ウイルス剤が新たに導入されてくることから,薬剤性膵炎は留意していくべき問題と考え,ここに報告する.<br>

A 61-years-old man started the combination treatment with telaprevir, peginterferon-alfa 2b, and ribavirin against chronic hepatitis C after the cure of hepatocellular carcinoma. Telaprevir was reduced to 1500 mg/day due to renal dysfunction but the serum HCV-RNA was disappeared on the 15th day. On the 18th day, he visited our hospital with severe epigastralgia and a high fever. He was diagnosed acute pancreatitis by elevation of his serum amylase (2905 IU/L) and diffuse swelling of pancreas. We suspected the drug-induced pancreatitis and stopped telaprevir. Although peginterferon and ribavirin were continued for the treating acute pancreatitis, his HCV-RNA became positive again. Therefore we restarted telaprevir with plenty of informed consent after recovery of the pancreatitis. On the 10th day after the resume of telaprevir, the recurrence of the pancreatitis occurred and we stopped any anti-HCV treatment. These twice pancreatitis were immediately improved by the suspension of telaprevir and the administration of antibiotics and gabexate mesilate. We here report this case of telaprevir induced acute pancreatitis confirmed by the re-administration of telaprevir.<br>

Journal

  • Kanzo

    Kanzo 54(5), 340-346, 2013-05-25

    The Japan Society of Hepatology

References:  14

Codes

  • NII Article ID (NAID)
    10031176773
  • NII NACSIS-CAT ID (NCID)
    AN00047770
  • Text Lang
    JPN
  • Article Type
    NOT
  • ISSN
    04514203
  • NDL Article ID
    024523617
  • NDL Call No.
    Z19-130
  • Data Source
    CJP  NDL  J-STAGE 
Page Top